# SDR MWEA96423

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 2560 · Emergency Equipment
- Part: Evac Slide
- Part number: 113317
- Condition: Fell Off
- Location: Pax Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FWD ENTRY DOOR EVACUATION SLIDE FELL OUT WHEN OPENING DOOR.  REINSTALLED EVACUATION SLIDE.
